# SDR UIEA2018052901001

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,449 hours, 11,421 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225130114
- Part serial: 2748
- Condition: Intermittent
- Location: Wx Radar System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S EHSI FLICKERED AND ATTEMPTED TO DISPLAY TERRAIN AND WEATHER MODE AT THE SAME TIME WHEN WX/TER WAS PRESSED, EVEN IF THE MODE IS RELEASE.  PERFORMED A FIRST OFFIER`S EHSI FILTER FOR COOLING CHECK AND EQUIPMENT COOLING CHECK IAW AMM 21-58-00,  NO DEFECTS NOTED.   REMOVED AND REPLACED THE WEATHER RADAR CONTROL PANEL IAW AMM 34-43-02 SYSTEM OPS TEST OK.
